# SDR 96ZZZX4839

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N204PC
- Make and model: Bolkms BO105S
- Aircraft serial: S895
- System (JASC): 6710 · Main Rotor Control
- Part: Guide Assy
- Part number: D133145401E
- Condition: Failed
- Location: M/R
- Part time: 644 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED SWITCH OVER TO SYSTEM 2 HYDRAULICS DURING FLIGHT.  AIRCRAFT LANDED.  RESET TO SYSTEM 1.  SYSTEM SWITCHED TO NR 2.  TROUBLESHOT AND FOUND SWITCH IN 10DB4 GUIDE ASSY SHORTED.  GUIDE ASSY HAD LOTS OF MOISTURE UNDER COVER.  GUIDE ASSY REPLACED.  AIRCRAFT HAD BEEN OPERATING IN HIGH HUMIDITY, RAIN, AND SNOW.
